A theorem of completeness for complex analytic fibre spaces

K. Kodaira The Institute for Advanced Study and Princeton University, Princeton, USA D. C. Spencer The Institute for Advanced Study and Princeton University, Princeton, USA

TBD mathscidoc:1701.331160

Acta Mathematica, 100, (3), 281-294, 1958.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 37 ]
@inproceedings{k.1958a,
  title={A theorem of completeness for complex analytic fibre spaces},
  author={K. Kodaira, and D. C. Spencer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149659540869},
  booktitle={Acta Mathematica},
  volume={100},
  number={3},
  pages={281-294},
  year={1958},
}
K. Kodaira, and D. C. Spencer. A theorem of completeness for complex analytic fibre spaces. 1958. Vol. 100. In Acta Mathematica. pp.281-294. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149659540869.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved